# SDR ASAA2022112040874

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,605 hours, 8,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOD RT PACK LIGHT ON RECALL ILLUMINATED RAN QRH. R PACK LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. C/W B737-900 FIM 21-62 TASK 854 RIGHT RAM AIR EXIT ACTUATOR - FAULT ISOLATION. CYCLED 28V DC FOR THE RIGHT SRADA TO ERASE THE SRADA INTERNAL FAULT MEMORY AND PERFORMED BITE CHECK OF PZTC REF FIM 21-62 TASK 801, NO FAULTS FOUND. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST REF B737-900 AMM TASK 21-61-00-700-807-002, ALL TEMPS INDICATE NORMAL AND NO FAULTS ON RECALL. ALL TESTS PASS.
